MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828250
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of the bsc aware date since no event date provided.
 
Event or Problem Description
It was reported that an adverse event occurred.A 2.50 x 28mm synergy xd drug-eluting stent was advanced to treat the lesion.However, during the procedure, the device failed to cross the lesion and an adverse delay occurred.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1: adverse event/product problem: updated to malfunction.B2: outcomes attrib to adv event: updated to not applicable.B3 date of event: used the first day of the month of the bsc aware date since no event date provided.H6: patient codes: updated- no clinical signs, symptoms or conditions.H6: impact code updated-no health consequence or impact.
 
Additional Manufacturer Narrative
B1: adverse event/product problem: updated to malfunction.B2: outcomes attrib to adv event: updated to not applicable.B3 date of event: used the first day of the month of the bsc aware date since no event date provided.B5: describe event or problem: updated.H6: patient codes: updated- no clinical signs, symptoms or conditions.H6: impact code updated-no health consequence or impact.
 
Event or Problem Description
It was reported that an adverse event occurred.A 2.50 x 28mm synergy xd drug-eluting stent was advanced to treat the lesion.However, during the procedure, the device failed to cross the lesion and an adverse delay occurred.No further patient complications were reported.The complaint was further evaluated, and another device was able to cross the lesion to complete the procedure.The reported information does not meet criteria of a serious injury.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12902246
Report Number2134265-2021-15087
Device Sequence Number4806260
Product Code NIQ
UDI-Device Identifier08714729980834
UDI-Public08714729980834
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2023
Device Model NumberH7493941828250
Device Lot Number0027107545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/08/2021
12/08/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date12/14/2021
12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexUnknown